Translator Disclaimer
July, 2015 Correction to: “The intersection of two real forms in Hermitian symmetric spaces of compact type”
Makiko Sumi TANAKA, Hiroyuki TASAKI
J. Math. Soc. Japan 67(3): 1161-1168 (July, 2015). DOI: 10.2969/jmsj/06731161

Abstract

We correct the proof of Theorem 1.1 in our previous paper specially in the non-irreducible case.

Citation

Download Citation

Makiko Sumi TANAKA. Hiroyuki TASAKI. "Correction to: “The intersection of two real forms in Hermitian symmetric spaces of compact type”." J. Math. Soc. Japan 67 (3) 1161 - 1168, July, 2015. https://doi.org/10.2969/jmsj/06731161

Information

Published: July, 2015
First available in Project Euclid: 5 August 2015

zbMATH: 1332.53070
MathSciNet: MR3376582
Digital Object Identifier: 10.2969/jmsj/06731161

Subjects:
Primary: 53C40
Secondary: 53D12

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.67 • No. 3 • July, 2015
Back to Top